# SDR CA990223007

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D2A34C58
- System (JASC): 6111 · Propeller Blade Section
- Part: Nut
- Part number: C4902
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION  FOR AN OIL LEAK, THE PROPELLER BLADE RETENTION NUT WAS FOUND SEVERELY CORRODED.  THE NUT WAS REPLACED PER THE MCCAULEY MAINTENANCE MANUAL.
